# SDR WX0A2014072972055

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61474129
- Part serial: 0210
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT THE L2 DOOR CAME LOOSE WHEN GATE AGENT WAS CLOSING DOOR.  REPLACED SLIDE IAW MM 25-66-01.  OPERATIONS CHECKED GOOD.
